Estrogen upset my hormone balance

by Rachel Roy
(USA)

I am taking estrogen and progesterone.

When I take the estrogen alone everything is fine. When I take the estrogen and progesterone together I start bleeding. I think that it is not the right balance.

I would like to know what is the right ratio of estrogen to progesterone because I need both.

Comments for Estrogen upset my hormone balance

Click here to add your own comments

Jun 25, 2009
Estrogen upset my hormone balance
by: Wray

Hi Rachel. It's difficult for me to advise as I don't know the strength of the dose you are taking. And if you are taking oral progesterone most of it is destroyed in the gut and liver as it passes through, leaving little to have any beneficial affect.

I also don't believe any of us need extra oestrogen, we are getting so much now via our food, air, water and skin 'care'. There are over 90 oestrogen mimics which we come in contact with in daily life. Please have a look at a web page we have here which explains what's happening to you:

Take Care, Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Hormone balance.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...